MathSciNet Relay Station
MathSciNet bibliographic data
MR866161 32G15 (30F20 57N05)
Bers, Lipman; Gardiner, Frederick P. Fricke spaces. Adv. in Math. 62 (1986), no. 3, 249–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement